# SDR LR7A2023020803266

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 41,600 hours, 25,911 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT NORMAL BRAKES REPORTEDLY FAILED ON LANDING ROLL OUT. / COULD NOT DUPLICATE.  SYSTEMS WERE CHECKED, ALL FOUR STRUTS SERVICED.  LP 94831
